# SDR DALA2024050304896

- Difficulty date: May 1, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 88,135 hours, 41,130 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3229 DISC: EXIT SIGN NEAR DOOR 1R TURNS ON THEN OFF IN FLIGHT. C/A: EXIT SIGN NEAR DOOR 1R CHECK OK PER A320 AMM 33-50. (LP: 5674652)
